# SDR FDEA201108273530

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 61,616 hours, 14,340 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: 321490
- Part serial: 2028
- Condition: Failed
- Location: Zone 100
- Part time: 15,922 hours, 8,867 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOORS ESCAPE SLIDE RELEASE WARNING LIGHTS SYSTEM INOPERATIVE.  R & R AUTONOMOUS STANDBY POWER SUPPLY UNIT (70WN).  OPS CHECKED GOOD REF MM 52-73-18-04.  OK FOR SERVICE.
